# SDR AUS20031060

- Difficulty date: October 16, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Piper PA-31P
- Engine: Lyc TIGO541E1A
- Propeller: Hartzl HCC3YN
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Clamp
- Part number: NSN
- Condition: Wrong Part
- Location: Turbocharger
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE EXHAUST TURBOCHARGER INTERCOOLER DUCT HOSE CLAMP INCORRECTLY TORQUED FOLLOWING MAINTENANCE.  HOSE PARTED DURING FLIGHT.
